# SDR USAA2010030490496

- Difficulty date: February 12, 2010
- Submitted: March 4, 2010
- Operation: Air carrier
- Aircraft: N937UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27245
- Aircraft time: 51,786 hours, 20,927 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 012N8892128A
- Part serial: A2715
- Condition: Debonded
- Location: Rt Wing
- Part time: 50,976 hours, 20,536 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C2 - MAJOR REPAIR - NR 6 SLAT HAS DISBOND ON THE OUTBOARD END OF WEDGE.  REPLACED NR 6 SLAT IAW JOB CARD 19L51027001.
